# SDR DHL200071767D

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, FORWARD CARGO COMPARTMENT FUSELAGE SKIN ATTACH CLIP OF STATION 600, BELOW STRINGER 26R, CRACKED.  CUTOUT DAMAGED AREA PER B727 SRM 53-10-4 FIG 14.  INSTALLED SHEAR-TIE DOUBLER REPAIR PER B727 SRM 53-10-4 FIG 14.  REF: N/R 3647.
